Alert archive / Wyoming / Flash Flood Watches in 2018

Flash Flood Watch 3, NWS Salt Lake City, UT

August 22, 2018Uinta County, Wyoming

NWS Salt Lake City, UT issued this flash flood watch at Aug 22, 2018, 3:33 AM MDT for Uinta County, Wyoming. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2018, 3:33 AM MDT (09:33 UTC)
Expired
Aug 22, 2018, 10:00 PM MDT
In force
18 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

County Uinta County, WY

The radar

The Salt Lake City radar (KMTX), 159 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 9.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2670 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

528 
WGUS65 KSLC 220933
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Salt Lake City UT
333 AM MDT Wed Aug 22 2018

UTZ010-012-013-019>021-517-518-222300-
/O.NEW.KSLC.FF.A.0003.180822T0933Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wasatch Plateau/Book Cliffs-Castle Country-San Rafael Swell-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-
Including the cities of Scofield, Price, Castle Dale, Emery, 
Green River, Hanksville, St George, Kanab, Escalante, Bullfrog, 
Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon
333 AM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Salt Lake City has issued a

* Flash Flood Watch for much of the area east of I-15 and south of
  highway 40, including all of southern Utah. This includes 
  Dixie, Zion National Park, Capitol Reef National Park and Glen 
  Canyon Recreation Area.

* Through this evening

* Numerous showers and thunderstorms are forecast to develop along
  the spine of the mountains and across the southern and eastern 
  Utah valleys today. This activity has the potential to bring 
  heavy rainfall.

* Flash Flooding is a significant concern near burn scars, slick
  rock, slot canyons and normally dry washes. Flooding of urban
  areas is also possible today. Flooding and debris flows may
  impact travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

UTZ002>004-006>009-011-014-WYZ021-222300-
/O.NEW.KSLC.FF.A.0003.180822T1800Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Wasatch Front-Salt Lake and Tooele Valleys-
Southern Wasatch Front-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Western Uinta Basin-
Sanpete/Sevier Valleys-Southwest Wyoming-
Including the cities of Brigham City, Ogden, Bountiful, 
Salt Lake City, Tooele, Lehi, Provo, Nephi, Huntsville, 
Park City, Heber City, Woodruff, Randolph, Alta, Brighton, 
Mirror Lake Highway, Duchesne, Roosevelt, Manti, Richfield, 
and Evanston
333 AM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

The National Weather Service in Salt Lake City has issued a

* Flash Flood Watch for the Wasatch Front, northeast Utah,
  southwest Wyoming, and the Sanpete and Sevier valleys.

* From noon MDT today through this evening

* Scattered to numerous showers and thunderstorms are forecast to
  develop this afternoon and evening. This activity has the 
  potential to bring heavy rainfall.

* Flash Flooding is a significant concern near burn scars. 
  Flooding of urban areas is also possible today. Flooding and 
  debris flows may impact travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

10/Struthwolf

For more information from NOAA/s National Weather Service Visit...
http://weather.gov/saltlakecity
4 follow-up statements
051 
WGUS65 KSLC 222011
FFASLC

Flood Watch
National Weather Service Salt Lake City UT
211 PM MDT Wed Aug 22 2018

UTZ002>004-006>009-011-014-WYZ021-230400-
/O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Wasatch Front-Salt Lake and Tooele Valleys-
Southern Wasatch Front-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Western Uinta Basin-
Sanpete/Sevier Valleys-Southwest Wyoming-
Including the cities of Brigham City, Ogden, Bountiful, 
Salt Lake City, Tooele, Lehi, Provo, Nephi, Huntsville, 
Park City, Heber City, Woodruff, Randolph, Alta, Brighton, 
Mirror Lake Highway, Duchesne, Roosevelt, Manti, Richfield, 
and Evanston
211 PM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of Utah and southwest Wyoming, including the 
  following areas, in Utah, Northern Wasatch Front, Salt Lake 
  and Tooele Valleys, Sanpete/Sevier Valleys, Southern Wasatch 
  Front, Wasatch Mountain Valleys, Wasatch Mountains I-80 North, 
  Wasatch Mountains South of I-80, Western Uinta Basin, and 
  Western Uinta Mountains. In southwest Wyoming, Southwest 
  Wyoming.

* Until 10 PM MDT this evening

* Scattered to numerous showers and thunderstorms will continue 
  to develop this afternoon and evening. This activity has the 
  potential to bring heavy rainfall. 

* Flash Flooding is a significant concern near burn scars.
  Flooding of urban areas is also possible today. Flooding and
  debris flows may impact travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

UTZ010-012-013-019>021-517-518-230400-
/O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wasatch Plateau/Book Cliffs-Castle Country-San Rafael Swell-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-
Including the cities of Scofield, Price, Castle Dale, Emery, 
Green River, Hanksville, St George, Kanab, Escalante, Bullfrog, 
Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon
211 PM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of central Utah and southern Utah, including the 
  following areas, in central Utah, Castle Country, Central 
  Mountains, San Rafael Swell, and Wasatch Plateau/Book Cliffs. 
  In southern Utah, Glen Canyon Recreation Area/Lake Powell, 
  South Central Utah, Southern Mountains, and Utahs Dixie and 
  Zion National Park.

* Until 10 PM MDT this evening

* Scattered to numerous showers and thunderstorms will continue to
  develop this afternoon and evening. This activity has the
  potential to bring heavy rainfall.  

* Flash Flooding is a significant concern near burn scars, slick 
  rock, slot canyons and normally dry washes. Flooding of urban 
  areas is also possible today. Flooding and debris flows may 
  impact travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

For more information from NOAA/s National Weather Service Visit...
http://weather.gov/saltlakecity
844 
WGUS65 KSLC 222214
FFASLC

Flood Watch
National Weather Service Salt Lake City UT
414 PM MDT Wed Aug 22 2018

UTZ012-013-019>021-518-222315-
/O.CAN.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Castle Country-San Rafael Swell-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Southern Mountains-
Including the cities of Price, Castle Dale, Emery, Green River, 
Hanksville, St George, Kanab, Escalante, Bullfrog, Loa, 
Panguitch, and Bryce Canyon
414 PM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Utah and southern
Utah has been cancelled. Isolated thunderstorms may produce brief
periods of heavy rainfall but the threat for flash flooding has
diminished.

$$

UTZ002>004-006>011-014-517-WYZ021-230400-
/O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Wasatch Front-Salt Lake and Tooele Valleys-
Southern Wasatch Front-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Sanpete/Sevier Valleys-Central Mountains-
Southwest Wyoming-
Including the cities of Brigham City, Ogden, Bountiful, 
Salt Lake City, Tooele, Lehi, Provo, Nephi, Huntsville, 
Park City, Heber City, Woodruff, Randolph, Alta, Brighton, 
Mirror Lake Highway, Scofield, Duchesne, Roosevelt, Manti, 
Richfield, Cove Fort, Koosharem, Fish Lake, and Evanston
414 PM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of Utah and southwest Wyoming, including the following
  areas, in Utah, Central Mountains, Northern Wasatch Front, Salt
  Lake and Tooele Valleys, Sanpete/Sevier Valleys, Southern
  Wasatch Front, Wasatch Mountain Valleys, Wasatch Mountains I-80
  North, Wasatch Mountains South of I-80, Wasatch Plateau/Book
  Cliffs, Western Uinta Basin, and Western Uinta Mountains. 

* Until 10 PM MDT this evening

* Scattered to numerous showers and thunderstorms will continue to
  develop through this evening. This activity has the potential 
  to bring heavy rainfall. 

* Flash Flooding is a significant concern near burn scars. 
  Flooding of urban areas is also possible today. Flooding and 
  debris flows may impact travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

For more information from NOAA/s National Weather Service Visit...
http://weather.gov/saltlakecity
353 
WGUS65 KSLC 230109
FFASLC

Flood Watch
National Weather Service Salt Lake City UT
709 PM MDT Wed Aug 22 2018

UTZ002-003-006-007-WYZ021-230215-
/O.CAN.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Wasatch Front-Salt Lake and Tooele Valleys-
Wasatch Mountain Valleys-Wasatch Mountains I-80 North-
Southwest Wyoming-
Including the cities of Brigham City, Ogden, Bountiful, 
Salt Lake City, Tooele, Huntsville, Park City, Heber City, 
Woodruff, Randolph, and Evanston
709 PM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northern Utah and southwest
Wyoming has been cancelled. The threat for heavy rainfall has
ended across locations north of I-80, as well as the Salt Lake and
Tooele Valleys, thus the watch has been allowed to expire. 

$$

UTZ004-008>011-014-517-230400-
/O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Wasatch Front-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Sanpete/Sevier Valleys-Central Mountains-
Including the cities of Lehi, Provo, Nephi, Alta, Brighton, 
Mirror Lake Highway, Scofield, Duchesne, Roosevelt, Manti, 
Richfield, Cove Fort, Koosharem, and Fish Lake
709 PM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of central Utah and northern Utah, including the 
  following areas, in central Utah, Central Mountains, 
  Sanpete/Sevier Valleys, and Wasatch Plateau/Book Cliffs. In 
  northern Utah, Southern Wasatch Front, Wasatch Mountains South 
  of I-80, Western Uinta Basin, and Western Uinta Mountains.

* Until 10 PM MDT this evening

* Scattered to numerous showers and thunderstorms capable of heavy
  rainfall will continue through the evening.  

* Flash Flooding is a significant concern near burn scars. 
  Flooding of urban areas is also possible today. Flooding and 
  debris flows may impact travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

For more information from NOAA/s National Weather Service Visit...
http://weather.gov/saltlakecity
557 
WGUS65 KSLC 230315
FFASLC

Flood Watch
National Weather Service Salt Lake City UT
915 PM MDT Wed Aug 22 2018



UTZ004-008-009-011-014-230415-
/O.CAN.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Wasatch Front-Wasatch Mountains South of I-80-
Western Uinta Mountains-Western Uinta Basin-
Sanpete/Sevier Valleys-
Including the cities of Lehi, Provo, Nephi, Alta, Brighton, 
Mirror Lake Highway, Duchesne, Roosevelt, Manti, and Richfield
915 PM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Utah and northern
Utah has been cancelled. The threat for heavy rain has diminished
across the area. 

$$

UTZ010-517-230415-
/O.CON.KSLC.FF.A.0003.000000T0000Z-180823T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wasatch Plateau/Book Cliffs-Central Mountains-
Including the cities of Scofield, Cove Fort, Koosharem, 
and Fish Lake
915 PM MDT Wed Aug 22 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* A portion of central Utah, including the following areas, 
  Central Mountains and Wasatch Plateau/Book Cliffs.

* Until 10 PM MDT this evening

* Scattered to numerous showers and thunderstorms capable of 
  heavy rainfall will continue through the evening. 

* Flash Flooding is a significant concern near burn scars. 
  Flooding of urban areas is also possible today. Flooding and 
  debris flows may impact travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

For more information from NOAA/s National Weather Service Visit...
http://weather.gov/saltlakecity

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 8:41 PM MDT, 6 hours 52 minutes earlier.

Area forecast discussion, Aug 21, 8:41 PM MDT, 6 hours 52 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
841 PM MDT Tue Aug 21 2018

.SYNOPSIS...Showers and thunderstorms will continue in monsoonal
moisture tonight and tomorrow, bringing some locally heavy
rainfall, especially over central and southern Utah. High
pressure will bring a drying and warming trend beginning Thursday.

&&

.DISCUSSION...A positively tilted trough extending from the
northern Great Basin into the northern Rockies, coupled with a mid
level ridge centered over the southern Great Plains, is resulting
in a southwesterly flow across the forecast area. This is helping
advect monsoonal moisture northward across much of the forecast
area, and allowed for an active convective day. Deep layer shear
supported strong updrafts with produced hail in addition to
locally heavy rainfall. Much of this activity has been on the
decline over the past few hours across southern and eastern Utah,
however the models have been insistent scattered showers and
isolated thunderstorms will persist into the overnight hours
across these areas. Meanwhile northern Utah became active this
evening as outflow gradually worked its way northward into a
marginally unstable airmass. This activity has been weakening and
shifting northeast over the past 30-60 minutes or so. Updated
earlier to drop going Flash Flood Watch as heavy rain threat had
abated, as well as adjusted PoPs based on ongoing convective
trends.

The upstream trough is expected to slowly work its way eastward
during the day Wednesday. With moisture remaining in place should
see another active day with deep layer shear supporting organized
convection, with gradual drying working its way into western Utah
as the afternoon progresses. As this wave passes east of the area
Wednesday night drier air and subsidence will allow for a dry end
of the work week.

&&

.AVIATION...Showers and thunderstorms may impact the KSLC
terminal through at least 04Z, and possibly into the overnight
hours, bringing the potential for lightning and brief MVFR
visibilities in heavier rain. Winds will remain predominantly from
the south, but could become gusty and erratic near storms through
the remainder of the evening.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Seaman

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 21, 3:58 AM MDT, 23 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
358 AM MDT Tue Aug 21 2018

UTZ001>016-019>021-517-518-WYZ021-221300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
358 AM MDT Tue Aug 21 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms will bring a risk of flash
flooding near burn scars, slick rock, slot canyons and normally
dry washes.

Smoke will continue to affect northern Utah.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Moisture remains in place Wednesday which may lead to another
round of heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:06 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 21, 6:22 PM MDTSpecial Weather StatementSLC38 min
Aug 21, 6:29 PM MDTSevere Thunderstorm WarningSLCTooele, Utah31 min
Aug 21, 6:58 PM MDTSevere Thunderstorm WarningSLCTooele, Utah32 min
Aug 21, 7:28 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Aug 22, 2:46 AM MDTFlash Flood WarningSLCKane, Washington4 hr
Aug 22, 3:09 AM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 22, 6:29 AM MDTSpecial Weather StatementSLCBox Elder46 min
Aug 22, 7:16 AM MDTSpecial Weather StatementSLCBox Elder29 min
Aug 22, 7:32 AM MDTSpecial Weather StatementSLCBox Elder43 min
Aug 22, 8:09 AM MDTSpecial Weather StatementSLCBox Elder51 min
Aug 22, 8:16 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache29 min
Aug 22, 8:17 AM MDTSevere Thunderstorm WarningSLCBox Elder43 min
Aug 22, 8:42 AM MDTSpecial Weather StatementSLCCache33 min
Aug 22, 8:52 AM MDTSevere Thunderstorm WarningSLCBox Elder38 min
Aug 22, 9:28 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache32 min
Aug 22, 9:59 AM MDTSpecial Weather StatementSLCCache46 min
Aug 22, 10:21 AM MDTAreal Flood WarningSLCWashington6 hr
Aug 22, 10:43 AM MDTSpecial Weather StatementSLCRich47 min
Aug 22, 12:43 PM MDTSpecial Weather StatementSLCDavis47 min
Aug 22, 12:59 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 22, 1:16 PM MDTSpecial Weather StatementSLCJuab44 min
Aug 22, 1:24 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan36 min
Aug 22, 1:25 PM MDTSpecial Weather StatementSLCWasatch50 min
Aug 22, 1:26 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele34 min
Aug 22, 1:46 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch44 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan15 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah47 min
Aug 22, 2:02 PM MDTSpecial Weather StatementSLCUtah28 min
Aug 22, 2:05 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele25 min
Aug 22, 2:09 PM MDTSpecial Weather StatementSLCMorgan51 min
Aug 22, 2:22 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit23 min
Aug 22, 2:23 PM MDTSpecial Weather StatementSLCUtah37 min
Aug 22, 2:28 PM MDTSevere Thunderstorm WarningSLCDavis, Weber32 min
Aug 22, 2:36 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 22, 2:46 PM MDTSpecial Weather StatementSLCSummit44 min
Aug 22, 2:48 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah42 min
Aug 22, 2:52 PM MDTSpecial Weather StatementSLCMorgan38 min
Aug 22, 2:57 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber33 min
Aug 22, 3:06 PM MDTSpecial Weather StatementSLCSalt Lake39 min
Aug 22, 3:22 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake23 min
Aug 22, 3:28 PM MDTSpecial Weather StatementSLCMorgan47 min
Aug 22, 3:29 PM MDTFlash Flood WarningSLCSalt Lake91 min
Aug 22, 3:36 PM MDTSpecial Weather StatementSLCUtah, Wasatch24 min
Aug 22, 3:40 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit35 min
Aug 22, 3:44 PM MDTSpecial Weather StatementSLCMorgan46 min
Aug 22, 3:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 22, 3:53 PM MDTSpecial Weather StatementSLCDuchesne37 min
Aug 22, 3:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 4:08 PM MDTSevere Thunderstorm WarningSLCMorgan, Weber37 min
Aug 22, 4:15 PM MDTSevere Thunderstorm WarningSLCTooele30 min
Aug 22, 4:24 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Aug 22, 4:34 PM MDTSpecial Weather StatementSLCDuchesne26 min
Aug 22, 4:37 PM MDTAreal Flood AdvisorySLCDavis, Morgan, Salt Lake83 min
Aug 22, 4:42 PM MDTSpecial Weather StatementSLCSalt Lake48 min
Aug 22, 4:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 5:04 PM MDTSpecial Weather StatementSLCMorgan41 min
Aug 22, 5:05 PM MDTSevere Thunderstorm WarningSLCDuchesne25 min
Aug 22, 5:18 PM MDTAreal Flood AdvisorySLCSalt Lake87 min
Aug 22, 5:19 PM MDTSpecial Weather StatementSLCSalt Lake41 min
Aug 22, 5:58 PM MDTFlash Flood WarningSLCSalt Lake5 min

Nearby

Flash Flood Watches in Wyoming, 2018Flash Flood Watches in Utah, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.